# SDR REXA2022050300793

- Difficulty date: April 12, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5700 · Wing Structure
- Part: Lug
- Part number: 601R134001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LUG MARKED "F" HAS DAMAGE TO BORE.	CA: REPAIRED BORE AND REPLACED BUSHING IAW BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25.
